# SDR GTIA010222

- Difficulty date: March 19, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - NR 2 ENGINE PYLON FIXED COWL CRACKED 3 PLACES.  REMOVED EDGE MEMBER FROM ANGLE IAW DC-9 SRM 34-02.  (M)
